Optimal Network Service Curves under Bandwidth-Delay Decoupling. Schmitt, J. IEE Electronics Letters, 38(6):297--299, March, 2002. ISSN 0013-5194
Optimal Network Service Curves under Bandwidth-Delay Decoupling [pdf]Paper  bibtex   
@article{ Schmitt02-1,
  author = {Jens Schmitt},
  title = {{Optimal Network Service Curves under Bandwidth-Delay Decoupling}},
  journal = {IEE Electronics Letters},
  year = {2002},
  volume = {38},
  number = {6},
  pages = {297--299},
  month = {March},
  note = {ISSN 0013-5194},
  url = {publications/Schmitt02-1.pdf},
  abstract = {}
}
Downloads: 0